# SDR CALA2013111893006

- Difficulty date: November 14, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 51,381 hours, 12,650 cycles
- Engine: Pwa PW4052
- Engine time: 84,130 hours, 16,442 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: PW606R
- Part serial: 717695
- Condition: Obstructed
- Location: Nr 2 Engine
- Part time: 84,130 hours, 16,442 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG SN 717695 WHILE PERFORMING BORESCOPE INSPECTION EC6281-21 WHEN INSERTED SCOPE IN AP-10 PORT FOUND A PIECE OF DEBRIS CAUGHT ON THE GUIDE VANES FWD OF TURBINE 3. TOOK PICTURES & NOTIFIED TOMC IAW AMM 71-00-02 TOD.  COMPLETED STEPS 1 TO 5C.4. OF REMOVAL PROCESS CONT OF AMIS ITEM 3812035 CONTINUED ENG 2 CHANGE IAW AMM 71-00-02, FROM STEP 5.C.5 TO STEP 6.E.1.
